# SDR DALA2025021000998

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 GOUGE ON FRAME STA 235 FWD EDGE OF DOOR CUTOUT OF ACCESS 113AL. CORRECTIVE ACTION: SUMMARY OF NRC 00124: FRAME STA 235 FWD EDGE OF DOOR CUTOUT OF ACCESS 113AL WAS REPAIRED PER B757-200 SRM 53-00-07-2R PROCEDURE 7, REPAIR 7. (0797855)
